# SDR 2003UALA00826

- Difficulty date: November 2, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 26,247 hours, 4,078 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: J, A

## Discrepancy

RT AIR CYCLE MACHINE CMC MESSAGE AND SMOKE ODOR REPORTED IN CABIN. SMOKE & ODOR REPORT IN THE CABIN WAS DUE TO HAZE & ODOR OF HOT METAL RELEASED BY SEIZED RT ACM.  SUSPECT RT ACM FAILURE WAS DUE TO CLOGGED RT COND/REHEATER.  RT ACM & RT COND/REHEATER WERE REPLACED.  RH ACM: HAM. STD P/N 810209-4, S/N: 950972, PTT: 25,922 HRS, PTC: 3,999. CONDITION: SEIZED.  RT CONDENSER/REHEATER: HAM. STD P/N 810210-1, S/N: 9708173, PTT: 26,255 HRS, PTC: 4079. CONDITION: DIRTY.
